EconPapers    
Economics at your fingertips  
 

AN AIC TYPE ESTIMATOR FOR THE NUMBER OF COSINUSOIDS

Xiaobao Wang

Journal of Time Series Analysis, 1993, vol. 14, issue 4, 433-440

Abstract: Abstract. An AIC type estimator for the number of cosinusoids is studied. The estimator is proved to be strongly consistent in the presence of colored noise.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00155.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:4:p:433-440

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:14:y:1993:i:4:p:433-440